Mathematical Physics

[1] Local law of addition of random matrices on optimal scale

Zhigang Bao Hong Kong University of Science and Technology Laszlo Erdos IST Austria Kevin Schnelli KTH Royal Institute of Technology

Mathematical Physics Probability mathscidoc:1805.22001

Communications in Mathematical Physics
[ Download ] [ 2018-05-10 20:39:44 uploaded by ZhigangBao ] [ 8 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Global uniqueness of the minimal sphere in the Atiyah--Hitchin manifold

Chung-Jun Tsai National Taiwan University Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1804.03011

[ Download ] [ 2018-04-30 14:38:09 uploaded by mutaowang ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Quasi-local mass at the null infinity of the Vaidya spacetime

Mu-Tao Wang Columbia University Po-Ning Chen University of California, Riverside Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology Mathematical Physics Publications of CMSA of Harvard Theoretical Physics mathscidoc:1804.15001

Harv. Univ. Cent. Math. Sci. Appl. Ser. Math., 1, 33-48
[ Download ] [ 2018-04-30 14:16:08 uploaded by mutaowang ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Detecting topology change via correlations and entanglement from gauge/gravity correspondence

Hai Lin Tsinghua University Keyou Zeng Tsinghua University

Combinatorics Mathematical Physics mathscidoc:1804.06009

J.Math.Phys., 59, (3), 032301, 2018.3
[ Download ] [ 2018-04-29 20:30:53 uploaded by linhai ] [ 32 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Alternating Arm Exponents for the Critical Planar Ising Model

Hao Wu Yau Mathematical Sciences Center, Tsinghua University

Mathematical Physics Probability mathscidoc:1802.22002

The Annals of Probability, 2018.10
[ Download ] [ 2018-02-13 17:08:10 uploaded by haowu ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Tunneling Topological Vacua via Extended Operators: TQFT Spectra and Boundary Deconfinement in Various Dimensions

Juven Wang Institute for Advanced Study, Princeton Kantaro Ohmori Institute for Advanced Study, Princeton Pavel Putrov Institute for Advanced Study, Princeton Yunqin Zheng Princeton University Hai Lin Yau Mathematical Sciences Center, Tsinghua University Peng Gao Harvard University Shing-Tung Yau Harvard University

Mathematical Physics mathscidoc:1802.22001

[ Download ] [ 2018-02-08 11:49:30 uploaded by juvenwang ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Gromov--Witten theory of Fano orbifold curves, Gamma integral structures and ADE-Toda Hierarchies

Todor Milanov IPMU Yefeng Shen IPMU Hsian-Hua Tseng Ohio State University

Algebraic Geometry Mathematical Physics Quantum Algebra Representation Theory Symplectic Geometry mathscidoc:1801.01004

Geometry and Topology, 20, 2135--2218, 2016
[ Download ] [ 2018-01-04 23:36:32 uploaded by tseng ] [ 86 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Time Reversal, SU(N) Yang-Mills and Cobordisms: Interacting Topological Superconductors/Insulators and Quantum Spin Liquids in 3+1D

Meng Guo Harvard University Pavel Putrov Institute for Advanced Study, Princeton Juven Wang Institute for Advanced Study, Princeton

Mathematical Physics mathscidoc:1712.22001

[ Download ] [ 2017-12-03 06:00:04 uploaded by juvenwang ] [ 85 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Braiding Statistics and Link Invariants of Bosonic/Fermionic Topological Quantum Matter in 2+1 and 3+1 dimensions

Pavel Putrov IAS Princeton Juven Wang IAS Princeton Shing-Tung Yau Harvard University

Mathematical Physics mathscidoc:1711.22001

Annals of Physics, 384, (254), 254-287, 2017.9
[ Download ] [ 2017-11-01 02:36:31 uploaded by juvenwang ] [ 194 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Solitary waves bifurcated from Bloch-band edges in two- dimensional periodic media

Zuoqiang Shi Tsinghua University Jianke Yang University of Vermont

Mathematical Physics Numerical Analysis and Scientific Computing mathscidoc:1709.22003

Phys. Rev. E, 75, 2007
[ Download ] [ 2017-09-27 16:22:38 uploaded by shizqi ] [ 203 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved